# SDR DALA2021110806880

- Difficulty date: November 7, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 99,871 hours, 14,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 SEAT 31 ON BACK LT SEAT, JUST FOR THE SEATS. EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: FOUND WIRE BROKEN AT CONNECTOR AT SIDEWALL DISCONNECT OF SEAT 31AB. RE-TERMINATED WIRE AT CONNECTOR PER SWPM 20-42. EMERGNCY LIGHTS OPS CHECK NORMAL. (8196428)
